"Simultaneous Periodic Orbits Bifurcating from Two Zero-Hopf Equilibria in a Tritrophic Food Chain Model"
written by Vctor Castellanos, Jaume Llibre, Ingrid Quilantan,
published by Journal of Applied Mathematics and Physics, Vol.1 No.7, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] The existence of a limit cycle in a pollinator–plant–herbivore mathematical model
2019
[2] Bifurcation Analysis of Two Biological Systems: A Tritrophic Food Chain Model and An Oscillating Networks Model
2018
[3] The integrability and the zero-Hopf bifurcation of the three dimensional Lotka-Volterra systems
AIP Conference Proceedings, 2018
[4] Hopf and Bautin Bifurcation in a Tritrophic Food Chain Model with Holling Functional Response Types III and IV
International Journal of Bifurcation and Chaos, 2018
[5] Coexistence of species in a tritrophic food chain model with Holling functional response type IV
Mathematical Methods in the Applied Sciences, 2018
[6] Andronov–Hopf and Bautin bifurcation in a tritrophic food chain model with Holling functional response types IV and II
2018
[7] Existence of limit cycles in a three level trophic chain with Lotka–Volterra and Holling type II functional responses
Chaos, Solitons & Fractals, 2017
[8] Degenerate Fold-Hopf Bifurcations in a Rössler-Type System.
2017
[9] Degenerate Fold–Hopf Bifurcations in a Rössler-Type System
International Journal of Bifurcation and Chaos, 2017
[10] Existence of a Limit Cycle in an Intraguild Food Web Model with Holling Type II and Logistic Growth for the Common Prey
2017
[11] Zero-Hopf Bifurcation in the Rössler's Second System
2017
[12] Zero‐Hopf bifurcation in the Volterra‐Gause system of predator‐prey type
Mathematical Methods in the Applied Sciences, 2017
[13] Transcritical and zero-Hopf bifurcations in the Genesio system
Nonlinear Dynamics, 2016
[14] Existence of limit cycles in a tritrophic food chain model with Holling functional responses of type II and III
Mathematical Methods in the Applied Sciences, 2016
[15] On the integrability and the zero-Hopf bifurcation of a Chen–Wang differential system
Nonlinear Dynamics, 2015
[16] Quadratic systems with invariant straight lines of total multiplicity two having Darboux invariants
2015
[17] ON THE INTEGRABILITY AND THE ZERO–HOPF BIFURCATION OF A CHEN–WANG DIFFERENTIAL SYSTEM
J LLIBRE, RDS OLIVEIRA, C VALLS - icmc.usp.br, 2014
[18] Zero‐Hopf bifurcation in the FitzHugh–Nagumo system
Mathematical Methods in the Applied Sciences, 2014
[19] ZANCO Journal of Pure and Applied Sciences